JournalsprimsVol. 1, No. 2pp. 149–162

On the diagonalization of the measure matrix in the eigenfunction expansion for ordinary differential equations of the second order

  • Yoshimi Saito

    University of Alabama at Birmingham, United States
On the diagonalization of the measure matrix in the eigenfunction expansion for ordinary differential equations of the second order cover
Download PDF

Cite this article

Yoshimi Saito, On the diagonalization of the measure matrix in the eigenfunction expansion for ordinary differential equations of the second order. Publ. Res. Inst. Math. Sci. 1 (1965), no. 2, pp. 149–162

DOI 10.2977/PRIMS/1195196330